# SDR ASAA2021022334182

- Difficulty date: February 23, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 47,909 hours, 14,331 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Condition: Faulty
- Location: Lt Ram Air Inlet
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRIOR TO DESCENT MASTER CAUTION RECALLED LEFT PACK LIGHT ILLUMINATED THE PACK LIGHT EXTINGUISHED WHEN MASTER CAUTION SYSTEM RESET. GROUNDED - YES. LEFT RAM AIR DOOR ACTUATOR LOGGED AS FAULTS LAST THREE FLIGHTS. REMOVED AND REPLACED LEFT HAND RAM AIR DOOR ACTUATOR, OPS NML REF B737-800 AMM 21-51-21-400-801. ACCOMPLISHED PACK/ZONE TEMP BITE TEST, ALL GREEN, BOTH PACKS OPS NML REF AMM 21-61-00-700-806-002.
